On Bol loops of order $4k$
Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 1, pp. 33-35
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1984_25_1_a5,
author = {Ramamurthi, V. S.},
title = {On {Bol} loops of order $4k$},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {33--35},
year = {1984},
volume = {25},
number = {1},
mrnumber = {0778073},
zbl = {0545.20059},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1984_25_1_a5/}
}
Ramamurthi, V. S. On Bol loops of order $4k$. Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 1, pp. 33-35. http://geodesic.mathdoc.fr/item/AUCMP_1984_25_1_a5/